# SDR FDEA201710172970

- Difficulty date: October 17, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: ARB128449
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TELESCOPIC DUCT DOOR CUTOUT INBD AND OUTBD BRACKET WORN XOS 464-470.  REMOVED IAW SRM 51-31-01-0G AND FABRICATED A NEW CAP IAW DWG ARB1284, REV AC. INSTALLED THE NEW CAPS IAW SRM 51-35-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
